MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,MCOL MG,4.7MM,8MM; Dental Implant

ZimVie US Corp LLC IMP,TSV,MCOL MG,4.7MM,8MM; Dental Implant
Catalog Number TSVMWB8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant became loose at tooth site 29 and was subsequently removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D9: device availability unknown / not provided.G4: premarket identification k101880.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMP,TSV,MCOL MG,4.7MM,8MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50751692
Report Number0001038806-2026-04757
Device Sequence Number16044193
Product Code DZE
UDI-Device Identifier00889024019812
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSVMWB8
Device Lot Number1280948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient Weight150 LB